MAUDE Adverse Event Report: Merit Maquiladora Mexico One-Step¿; Catheter, Irrigation

Merit Maquiladora Mexico One-Step¿; Catheter, Irrigation
Catalog Number OSC-5F-10LT/B
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
One-Step¿
Common Device Name
Catheter, Irrigation
Manufacturer (Section D)
Merit Maquiladora Mexico
avenida sor juana ines de
19970 interior b, edificio 2
tijuana baja california 22630
MX  22630
Manufacturer (Section G)
Merit Maquiladora Mexico
avenida sor juana ines de
19970 interior b, edificio 2
tijuana baja california 22630
MX   22630
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50677566
Report Number3011642792-2026-00189
Device Sequence Number20152935
Product Code GBX
UDI-Device Identifier00884450092606
UDI-Public00884450092606
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOSC-5F-10LT/B
Device Lot NumberI3249525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown